I am a long-time sufferer of LPR but only recently I started taking PPIs. In fact, I've been taking pantoprazole for only a month before deciding to stop.
I gradually lowered the dose and eventually replaced it with H2 blockers.
Other things I've been using is gaviscon.
My LPR gradually worsened (rebound ?), classic symptoms of GERD appeared, I started feeling very bloated, burping a lot and feeling my stomach content going back up.
The worst thing though, is severe, loud tinnitus that appeared 5 days ago. It's so bad, I woke up at night, having a panic attack and ended up at ER.
Now I'm wondering what could be the cause, and this is my question - could anything related to GERD cause tinnitus? Taking H2, PPIs, going off PPIs or anything? Please, I've never been so depressed. I hear a loud noise 24/7. I cannot sleep. Any advice is welcome.
It's kinda ironic how petty does reflux feel compared to this new problem... if it doesn't go away, I don't know. I have suicidal thoughts. I won't be able to carry on much longer.
Post Edited (Incognito) : 7/23/2012 8:45:30 AM (GMT-6)